I've been on stelara with great results for 2 yrs, but I've been losing alot of hair for a few months now, and I' wondering if anyone else is experiencing this? I'm just starting to think maybe its this stelara. Any feed back would be appreciated.
i had thick hair.started stelara in feb 2015.noticed hair is 50% loss since then.very concerned.not sure if i need to find a different drug.humeria stopped working after being on it for 5-6 yrs
I have been on Stelara for about 3 years now and psoriasis is completely clear. About 5 months ago I started losing my hair and the bottom layer is completely thinned out. Lost probably 50% of hair. Thyroid levels were normal. Not sure if it is due to Stelara or not but it’s the only thing I can think of...
I have been on Stelara for over 6 years now and I have had no hair loss whatever in fact very much the other way. I am now on every 10 weeks instead of 12 weeks as it's just started to not be as effective on 12 weeks.
I’ve been on Stelara for 1.5 years and it clear up my psoriasis completely, but did loose about 50% hair. I had very thick hair and now it’s thin.
I lost all my hair!!! I went off this drug
Definitely thinning hair after the first injection. I have always had thick and dense hair as everyone in my family, but immediately after the injection noticed a change in thickness, appearance and mass. Only gotten a second injection yesterday. Not sure it works for Crohn’s that it was prescribed.
- Stelara Information for Consumers
- Stelara Information for Healthcare Professionals (includes dosage details)
- Side Effects of Stelara (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.